A truncation technique for clausal analytic tableaux

Wrightson, G and Coldwell-Neilson, Josette 1992, A truncation technique for clausal analytic tableaux, Information Processing Letters, vol. 42, no. 5, pp. 273-281, doi: 10.1016/0020-0190(92)90036-U.

Attached Files
Name Description MIMEType Size Downloads

Title A truncation technique for clausal analytic tableaux
Author(s) Wrightson, G
Coldwell-Neilson, JosetteORCID iD for Coldwell-Neilson, Josette orcid.org/0000-0002-3602-8334
Journal name Information Processing Letters
Volume number 42
Issue number 5
Start page 273
End page 281
Total pages 9
Publisher Elsevier
Publication date 1992-07-03
ISSN 0020-0190
Keyword(s) Science & Technology
Computer Science, Information Systems
Computer Science
Language eng
DOI 10.1016/0020-0190(92)90036-U
Field of Research 01 Mathematical Sciences
08 Information And Computing Sciences
09 Engineering
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30094075

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 81 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 11 Apr 2017, 14:57:52 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.